Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 41, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Sep 18, 2019, 5:55 PM CDT for Chambers County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2019, 5:55 PM CDT (22:55 UTC)
- Expired
- Sep 18, 2019, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Chambers County, TX
The radar
The Houston radar (KHGX), 47 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
879
WFUS54 KHGX 182255
TORHGX
TXC071-182330-
/O.NEW.KHGX.TO.W.0041.190918T2255Z-190918T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
555 PM CDT Wed Sep 18 2019
The National Weather Service in League City has issued a
* Tornado Warning for...
Northwestern Chambers County in southeastern Texas...
* Until 630 PM CDT.
* At 555 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cove, or near Beach City, moving east at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Chambers County, including the following locations...
Wallisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 2981 9487 2985 9486 2986 9467 2974 9473
TIME...MOT...LOC 2255Z 275DEG 8KT 2982 9482
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$3 follow-up statements
787
WWUS54 KHGX 182307
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
607 PM CDT Wed Sep 18 2019
TXC071-182330-
/O.CON.KHGX.TO.W.0041.000000T0000Z-190918T2330Z/
Chambers TX-
607 PM CDT Wed Sep 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL CHAMBERS COUNTY...
At 607 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cove, or 7 miles northeast of Beach City, moving
east at 10 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
Locations impacted include...
Cove and Wallisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 2978 9471 2982 9482 2985 9482 2986 9467
TIME...MOT...LOC 2307Z 275DEG 8KT 2982 9479
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$985
WWUS54 KHGX 182320
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
620 PM CDT Wed Sep 18 2019
TXC071-182330-
/O.CON.KHGX.TO.W.0041.000000T0000Z-190918T2330Z/
Chambers TX-
620 PM CDT Wed Sep 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTH
CENTRAL CHAMBERS COUNTY...
At 620 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cove, or 8 miles northeast of Beach City, moving
east at 10 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This tornadic thunderstorm will remain over mainly rural areas of
north central Chambers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 2978 9471 2981 9479 2984 9477 2984 9468
TIME...MOT...LOC 2320Z 275DEG 8KT 2982 9476
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$761
WWUS54 KHGX 182329
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
629 PM CDT Wed Sep 18 2019
TXC071-182337-
/O.EXP.KHGX.TO.W.0041.000000T0000Z-190918T2330Z/
Chambers TX-
629 PM CDT Wed Sep 18 2019
...THE TORNADO WARNING FOR NORTH CENTRAL CHAMBERS COUNTY WILL EXPIRE
AT 630 PM CDT...
The Tornado Warning that was previously in effect has been reissued
for Chambers County and is in effect until 7 PM. Please refer to
Tornado Warning 42 for the latest severe weather information.
Remember, a Tornado Warning still remains in effect for Chambers
County until 7 PM!
LAT...LON 2978 9471 2981 9479 2984 9477 2984 9468
TIME...MOT...LOC 2327Z 275DEG 8KT 2982 9474
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Sep 18, 3:28 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 18, 3:28 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
328 PM CDT Wed Sep 18 2019
...FLASH FLOOD WATCH IN EFFECT UNTIL 7AM CDT THURSDAY...
...FLOODING IMPACTS STILL POSSIBLE TONIGHT INTO THURSDAY MORNING
FOR AREAS EAST OF I-45...
.DISCUSSION...
Remnants of Tropical Depression Imelda should continue to wobble
between Conroe and Livingston with a slow track to the north
tonight into Thursday. Heavy rainfall leading to flooding impacts
will still be possible tonight into Thursday morning. Flash flood
watch may need to be extended in time depending upon the extent of
flooding impacts over the watch area.
In the near term this evening, we are watching an area that has
cleared out on visible satellite imagery from Wharton to League
City that could see enhanced convergence and an axis of
instability for storms to develop. We are already seeing scattered
activity in this axis of instability and clearing with day time
heating. There certainly could be some brief heavy rainfall that
could lead to street flooding and rises on area creeks/bayous. Hi
res model guidance has a lot of this activity ending before 03Z
this evening. We will need to watch to see if any more robust band
can form which could lead to training of storms and increase the
threat for more significant flooding impacts.
Overall model guidance continues a signal for the highest rainfall
totals and potential for higher rainfall rates over east Texas.
This includes areas east of a Houston to Huntsville line along
I-45 particularly Chambers, Liberty, San Jacinto and Polk
counties. We cannot rule out eastern Montgomery and eastern Harris
county from flooding impacts as well. There will be a tight
gradient in rainfall amounts from 6 to 10 inches on the high end
to as little as 1 to 3 inches to the west. We caution the use of
some hi res guidance, especially cherry picking a particular run
for rainfall forecasting. Trends in the RAP and HRRR will need to
be watched and use a time lagged ensemble approach to get a better
understanding of the trends in these models. Case in point, the
18Z HRRR from 12Z Thursday to 18Z Thursday raises some eye brows
but again just one model run. It will be interesting to see future
trends in the model before looking to impacts. That said, we know
how tropical systems can re-develop convection overnight into the
morning hours so we have to be careful.
Should the rainfall we are forecasting occur in the locations
outlined above, we could see flooding on Long King Creek, Menard
Creek, Peach Creek and East fork of San Jacinto. These basins will
be a little more fast responding than the Trinity and perhaps the
west fork of the San Jacinto. Farther south there is still
flooding on Clear Creek and Dickinson Bayou so any additional
rainfall will prolong flooding there or cause secondary rises.
Houston Bayou system will be watched but with there being a large
gradient in rainfall so far, most areas can still handle
additional rainfall. Rainfall rates will be a big component in
flooding impacts tonight into Thursday for these areas.
Overpeck
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 74 89 74 90 73 / 50 70 50 50 10
Houston (IAH) 77 85 77 87 76 / 80 90 40 50 10
Galveston (GLS) 81 85 81 87 81 / 80 90 30 50 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday morning for the following
zones: Brazoria Islands...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Fort
Bend...Galveston Island and Bolivar Peninsula...Inland
Brazoria...Inland Galveston...Inland
Harris...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern Liberty...Trinity...Walker.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
for the following zones: Galveston Bay...Matagorda Bay.
Small Craft Advisory until 7 PM CDT this evening for the
following zones: Coastal waters from Freeport to Matagorda
Ship Channel TX out 20 NM...Coastal waters from High Island
to Freeport TX out 20 NM...Waters from Freeport to
Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION from 7 PM CDT this evening
through Thursday morning for the following zones: Coastal
waters from Freeport to Matagorda Ship Channel TX out 20
NM...Coastal waters from High Island to Freeport TX out 20
NM...Waters from Freeport to Matagorda Ship Channel TX from
20 to 60 NM...Waters from High Island to Freeport TX from
20 to 60 NM.
&&
DISCUSSION...OverpeckHazardous weather outlook, Sep 18, 5:43 AM CDT, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 543 AM CDT Wed Sep 18 2019 TXZ163-176-195>198-210>212-235-335-191045- Austin-Brazos-Burleson-Coastal Jackson-Colorado-Grimes-Houston- Inland Jackson-Madison-Waller-Washington- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Brief heavy rain may be possible through this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Brief heavy rain may develop Thursday into Thursday night shifting north with time. Otherwise no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. TXZ164-177>179-199-200-213-226-227-236>238-300-313-336>338-436- 437-191045- Brazoria Islands-Coastal Brazoria-Coastal Galveston- Coastal Harris-Coastal Matagorda-Fort Bend-Inland Brazoria- Inland Galveston-Inland Harris-Inland Matagorda-Matagorda Islands- Montgomery-Northern Liberty-Polk-San Jacinto-Southern Liberty- Trinity-Walker-Wharton- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Flash flood watch in effect. Strong thunderstorms with heavy downpours are likely today through tonight. Rainfall rates of 2 to 4 inches per hour will accompany the storms and flooding will be possible after yesterday's storms got the ground wet or saturated in some areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat of heavy rain will be possible Thursday and possibly into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ335-TXZ214-438-191045- Chambers-Galveston Bay-Galveston Island and Bolivar Peninsula- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Flash flood watch in effect. Strong thunderstorms with heavy downpours are likely today through tonight. Rainfall rates of 2 to 4 inches per hour will accompany the storms and flooding will be possible after yesterday's storms got the ground wet or saturated in some areas. Strong thunderstorms may be capable of waterspouts and even brief tornadoes today. Strong gusty winds in excess of 40 knots may accompany some of the strongest storms. Strong rip currents will continue today. Elevated tide levels will leading to beach flooding near times of high tide. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat of heavy rain will be possible Thursday and possibly into Friday. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ330-350-355-370-375-191045- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Matagorda Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Elevated tides and currents will prevail. Waterspouts will be possible this morning throughout the afternoon in the stronger storms that will be focused over the area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Elevated tide levels and stronger currents can be expected through Friday. .SPOTTER INFORMATION STATEMENT... Marine spotter activation may be needed.
In the hours before
Local storm report, Sep 18, 12:55 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1255 PM CDT WED SEP 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FLASH FLOOD 8 NE GALVESTON 29.31N 94.79W
09/18/2019 GALVESTON TX PUBLIC
STREET FLOODING, WATER OVER ROADS AND
SIDEWALKS ALONG THE STRAND. OBSERVED VIA
GALVESTON WEBCAMS.
&&
TJCSpecial weather statement, Sep 18, 5:02 PM CDT, 53 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 502 PM CDT Wed Sep 18 2019 TXZ226-236-182245- Inland Matagorda TX-Wharton TX- 502 PM CDT Wed Sep 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHARTON AND NORTHWESTERN MATAGORDA COUNTIES UNTIL 545 PM CDT... At 502 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of El Campo, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... El Campo, Wharton, Pierce, Louise and Danevang. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2918 9656 2934 9641 2930 9598 2897 9613 TIME...MOT...LOC 2202Z 272DEG 18KT 2923 9640
Special weather statement, Sep 18, 5:21 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 521 PM CDT Wed Sep 18 2019 TXZ213-214-313-182300- Chambers TX-Coastal Harris TX-Inland Harris TX- 521 PM CDT Wed Sep 18 2019 ...Strong Thunderstorm Near the Houston Ship Channel... At 520 PM CDT, Doppler radar was tracking a strong thunderstorm over Deer Park, moving east at 15 mph. Winds in excess of 30 mph will be possible with this storm. Though unlikely, storms of this type can produce landspouts, which are tornado-like features on their leading edge. This can occur with little to no warning, and can cause minor damage. Locations impacted include... Northern Pasadena, Baytown, La Porte, Deer Park, northern Seabrook, Beach City, Cloverleaf, Channelview, Shoreacres, Morgan's Point, Houston Ship Channel and San Jacinto State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2967 9520 2980 9517 2973 9479 2950 9487 TIME...MOT...LOC 2220Z 285DEG 13KT 2970 9511
Local storm report, Sep 18, 5:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
532 PM CDT WED SEP 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 3 W MONT BELVIEU 29.85N 94.94W
09/18/2019 CHAMBERS TX PUBLIC
TORNADO ON GROUND PHOTOGRAPHED NEAR N MAIN
AND FM1942, WEST OF MONT BELVIEU.
&&
TJCSpecial weather statement, Sep 18, 5:38 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 538 PM CDT Wed Sep 18 2019 TXZ226-227-236-237-182330- Inland Brazoria TX-Inland Matagorda TX-Wharton TX-Fort Bend TX- 538 PM CDT Wed Sep 18 2019 ...SPECIAL WEATHER STATEMENT... At 537 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Boling-Iago, or 8 miles south of Wharton, moving east at 15 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Northeastern Bay City, El Campo, Wharton, Pierce, Van Vleck, Boling-Iago and Damon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2920 9630 2934 9612 2928 9567 2895 9588 TIME...MOT...LOC 2237Z 288DEG 14KT 2920 9605
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:19 PM CDT | Areal Flood Advisory | HGX | Brazoria | 116 min |
| Sep 17, 9:23 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| Sep 17, 11:35 PM CDT | Areal Flood Warning | HGX | Brazoria, Galveston, Harris | 6 hr |
| Sep 17, 11:51 PM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| Sep 17, 11:51 PM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| Sep 18, 12:02 AM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| Sep 18, 12:44 AM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Sep 18, 12:54 AM CDT | Special Marine Warning | HGX | 36 min | |
| Sep 18, 1:59 AM CDT | Special Weather Statement | HGX | Brazoria | 31 min |
| Sep 18, 2:11 AM CDT | Special Weather Statement | HGX | Chambers | 34 min |
| Sep 18, 2:17 AM CDT | Areal Flood Advisory | HGX | Chambers, Galveston | 3 hr |
| Sep 18, 2:28 AM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Sep 18, 2:32 AM CDT | Special Marine Warning | HGX | 28 min | |
| Sep 18, 2:58 AM CDT | Areal Flood Advisory | HGX | Matagorda | 3 hr |
| Sep 18, 3:28 AM CDT | Special Marine Warning | HGX | 32 min | |
| Sep 18, 4:05 AM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 115 min |
| Sep 18, 4:11 AM CDT | Special Marine Warning | HGX | 34 min | |
| Sep 18, 4:23 AM CDT | Special Marine Warning | HGX | 37 min | |
| Sep 18, 4:44 AM CDT | Flash Flood Warning | HGX | Matagorda | 91 min |
| Sep 18, 4:54 AM CDT | Special Marine Warning | HGX | 36 min | |
| Sep 18, 5:07 AM CDT | Special Marine Warning | HGX | 23 min | |
| Sep 18, 5:25 AM CDT | Beach Hazards Statement | HGX | Brazoria, Galveston, Matagorda | 5 days |
| Sep 18, 5:49 AM CDT | Special Marine Warning | HGX | 86 min | |
| Sep 18, 5:59 AM CDT | Flash Flood Warning | HGX | Brazoria, Matagorda, Wharton | 3 hr |
| Sep 18, 6:55 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Montgomery, San Jacinto | 4 hr |
| Sep 18, 7:20 AM CDT | Special Marine Warning | HGX | 55 min | |
| Sep 18, 7:31 AM CDT | Areal Flood Advisory | HGX | Galveston | 119 min |
| Sep 18, 8:13 AM CDT | Special Marine Warning | HGX | 62 min | |
| Sep 18, 8:55 AM CDT | Areal Flood Warning | HGX | Brazoria, Matagorda, Wharton | 6 hr |
| Sep 18, 9:26 AM CDT | Special Marine Warning | HGX | 109 min | |
| Sep 18, 9:30 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Sep 18, 9:51 AM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, San Jacinto | 3 hr |
| Sep 18, 10:28 AM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| Sep 18, 10:35 AM CDT | Small Craft Advisory | HGX | 8 hr | |
| Sep 18, 10:50 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| Sep 18, 10:58 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston | 2 hr |
| Sep 18, 11:05 AM CDT | Special Marine Warning | HGX | 115 min | |
| Sep 18, 12:18 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston | 87 min |
| Sep 18, 12:59 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Sep 18, 1:06 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston | 54 min |
| Sep 18, 1:27 PM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| Sep 18, 1:44 PM CDT | Areal Flood Warning | HGX | Galveston | 2 hr |
| Sep 18, 2:05 PM CDT | Areal Flood Warning | HGX | Chambers, Galveston | 115 min |
| Sep 18, 3:00 PM CDT | Special Marine Warning | HGX | 60 min | |
| Sep 18, 3:48 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 5 days |
| Sep 18, 4:20 PM CDT | Areal Flood Advisory | HGX | Harris | 55 min |
| Sep 18, 4:26 PM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| Sep 18, 5:01 PM CDT | Tornado Warning | HGX | Chambers, Harris | 29 min |
| Sep 18, 5:02 PM CDT | Special Weather Statement | HGX | Wharton | 43 min |
| Sep 18, 5:19 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 56 min |
| Sep 18, 5:21 PM CDT | Special Weather Statement | HGX | Chambers | 39 min |
| Sep 18, 5:28 PM CDT | Tornado Warning | HGX | Chambers | 17 min |
| Sep 18, 5:35 PM CDT | Special Marine Warning | HGX | 85 min | |
| Sep 18, 5:38 PM CDT | Special Weather Statement | HGX | Wharton | 52 min |
| Sep 18, 5:54 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda, Wharton | 51 min |
| Sep 18, 6:22 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 53 min |
| Sep 18, 6:24 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 66 min |
| Sep 18, 6:24 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 51 min |
| Sep 18, 6:27 PM CDT | Tornado Warning | HGX | Chambers | 33 min |
| Sep 18, 6:37 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 53 min |
| Sep 18, 6:48 PM CDT | Tornado Warning | HGX | Chambers, Harris | 27 min |
| Sep 18, 6:55 PM CDT | Special Marine Warning | HGX | 50 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.